Information Complexity of Multidimensional Fredholm Integral Equations with Harmonic Coefficients
Abstract
For the class of multidimensional Fredholm integral equations with free terms and kernels periodic and harmonic in each variable, we determine the exact order of the minimum radius of information in the logarithmic scale.Downloads
Published
25.07.2000
Issue
Section
Research articles
How to Cite
Azizov, M. “Information Complexity of Multidimensional Fredholm Integral Equations With Harmonic Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 7, July 2000, pp. 867-74, https://umj.imath.kiev.ua/index.php/umj/article/view/4485.